Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Analysis of numerical solutions of transient heat-flow problems


Author: Clarence M. Fowler
Journal: Quart. Appl. Math. 3 (1946), 361-376
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/15190
MathSciNet review: 15190
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/15190
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society